# SDR 96FDEA01632

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69157723
- Condition: Corroded
- Location: Bs 219.8-227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0119 021, CORROSION (C53-111-01-1) NOSE E-BAY INTERCOSTAL BS 219.8 TO 227 LBL 20 WL 163 TO 167.  *S/D*  REPLACED INTERCOSTAL NOSE E-BAY BS 219.8 TO 227 LBL 20 WL 163 TO 167 PER FEDEX SRM 51-10-1.
